# SDR V0XD20190515001

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 38,727 hours, 29,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319133
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CAM FITTING CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR AFT CAM FITTING IAW SRM 51-42-21, 51-40-11, 51-21-11 AND 51-25-06
